arizona girl Posted June 11, 2009 Report Share Posted June 11, 2009 I was doing much better emotional yesterday because I was so mad about what happened by this incident with the doc has made my heart rate and bp go even higher when I'm upright then usual.Along with my current doc we have realized that the beta's while they lower my heart rate are actually raising my blood pressure. I saw on this website that sometimes ace inhibitors are used, but I have know idea which one. Anyone here been on one that's helped you.My symptoms are orthostatic hypertension and pots, then syncope are being upright to long or some other trigger like heat or motion. I also get bracy and hypo when I supine for extended periods.Any suggestions would really help. thanks guys Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.